# SDR CA050211005

- Difficulty date: February 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 727243
- Engine: Pwa JT8D9A
- System (JASC): 2760 · Drag Control System
- Part: Bearing
- Part number: 414001410
- Condition: Broken
- Location: Rod End
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) THE PILOT REPORTED THE RT SPOILERS WERE NOT DEPLOYING PROPERLY AND 50 DEGREES RT AILERON WAS REQUIRED TO KEEP WINGS LEVEL AT FULL SPOILER DEFLECTION.  UPON INSPECTION OF THE SPOILER RATIO CHANGER AND MIXER, THE RT AFT LOWER SPOILER CABLE ROD END BEARING (P/N 41400-1410) LOCATED ON THE RIGGING BEAM WAS FOUND WITH THE BARREL SNAPPED OFF AT THE BASE OF THE END BEARING.  THE END BEARING HAD SEIZED, CAUSING BENDING OF THE BARREL END DURING THE DEPLOYMENT AND RETRACTION OF THE SPOILERS AND EVENTUAL FAILURE.
